# SDR IXXA0100045S

- Difficulty date: March 13, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 79,927 hours, 33,374 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Nose
- Part time: 79,927 hours, 33,374 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CRACKS WERE DETECTED ON THE FORWARD BULKHEAD LOWER STIFFENER AT FUSELAGE STATION -156. REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTUAL REPAIRE MANUAL AND ENGINEERING ORDER 53-DC8-1771.
